Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Local left Noetherian ipli-rings

Author: Arun Vinayak Jategaonkar
Journal: Bull. Amer. Math. Soc. 75 (1969), 514-516
MathSciNet review: 0237549
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Jategaonkar, A counterexample in ring theory and homological algebra, Notices Amer. Math. Soc. 14 (1967), 660.
  • 2. B. L. Osofsky, Homological dimension and the continuum hypothesis, Trans. Amer. Math. Soc. 132 (1968), 217-230. MR 224606
  • 3. W. Sierpinski, Cardinal and ordinal numbers, PWN, Warsaw, 1958. MR 95787

Additional Information


American Mathematical Society